# SDR WRLA200637

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5100 · Standard Practices/Structures
- Part: Smoke
- Condition: Detected
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FEW SECONDS AFTER NR 3 ENG STARTER WAS ACTIVATED (BUTTON LOCKED) AND LIGHT ILLUMINATED; NOTICED SMOKE WAS COMING OUT OF THE OVERHEAD ANNUNCIATOR PANEL.  ABORTED START AND START BUTTON PULLED.  ALL POWER WAS TURNED OFF AND SMOKE CEASED.
